ADHD

Question
Posted by: Lynette | 2011/03/03

Q.

Adult ADHD

i have had a adverse effects from the drugs. Concerta, Epilum and reprisole. it scared me so much i have stopped them all. The first week i felt good and clear headed by the 2nd week i was having problems with my eyesight and depth perception. i was also light headed and my memory and thought processes where terrible. i could not think clearly, i had internal termours pins and needles in my hands and face and felt like i was going insane. i have been off the meds for about 10 days in total but still feel strange. shoudl i be seeing a neurologist as apposed to a phychiatist? Help

Expert's Reply

A.

ADHD Expert

Dear Lynette,

Whoever prescribed the medications is in a position to do so; the most important thing is for you to speak to your psychiatrist about the effects you are having and give him/her an opportunity to make a recommendation.

Please know that it is unwise to suddenly stop taking any medication and I urge you to speak with your psychiatrist as soon as possible. If you do not receive the treatment you fel you deserve then by all means change doctors, but do give your current n e an opportunity to respond.

Kind regards,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: ADD/ADHD Expert | 2011/03/11

Dear Lynette,

Whoever prescribed the medications is in a position to do so; the most important thing is for you to speak to your psychiatrist about the effects you are having and give him/her an opportunity to make a recommendation.

Please know that it is unwise to suddenly stop taking any medication and I urge you to speak with your psychiatrist as soon as possible. If you do not receive the treatment you fel you deserve then by all means change doctors, but do give your current n e an opportunity to respond.

Kind regards,
Delia

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.